Publication
Title
Relatively noetherian-rings, localization and sheaves : part iii: functorial behavior
Author
Abstract
In this note, we study the functorial properties with respect to relatively centralizing ring homomorphisms of the sheaves constructed in [17], through classical and symmetric localization.
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0092-7872
Volume/pages
23:7(1995), p. 2597-2619
ISI
A1995QZ18300010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 21.07.2017
To cite this reference